# SDR ASAA1058284

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 9,394 hours, 3,013 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF TESTED NORMALLY NR 2 HF GARBLED & UNREADABLE.  PERFORMED BITE TEST ON NR 2 HF XCVR TEST NORMAL REF AMM 23 11 00 710 801.  PERFORMED HF COMMUNICATION SYS TEST ON NR 2 HF WHILE PERFORMING NR 2 HF RADIO CHECK VOICES CAME IN CLEAR AND READABLE OPS NORMAL REF AMM 23 11 00 730 801.  VERIFICATION FLIGHT SUCCESSFUL.
